I just spent about 2 1/2 hours in one of the nicest Emergency Rooms I've ever seen.
I *think* I've been suffering from some nasty side effects from the Biaxin I was taking for strep. (notice, I said "side effects", it wasnt an allergic reaction)
I'd started the Biaxin last tuesday. Wednesday night I started getting a headache. The headache wouldnt go away and it got it's worst on friday night/saturday morning when it became the Migraine From Hell.
Also going on, was a feeling of pressure in my sinuses at the bridge of my nose, and a bad pain in the left eye that was contributing to the Migraine From Hell. Saturday morning, I woke up, the headache had backed off, but my left eye was kind of...fuzzy...kind of like someone's put vaseline in my eye or something.
I asked my aunt about it (she's a nurse practitioner) and she said it could still be the migraine bugging me, but she was calling it an "ocular migraine". Little after that, I took a Biaxin...about an hour after taking that Biaxin, my headache was starting to return, and my eye was starting to hurt more, and I had this weird anxious feeling. Called the pharmacy, the pharmacist told me to stop taking the Biaxin and talk to my doctor on monday. So the anxious feeling went away after awhile, altho my eye still hurt, and I was hoping it would feel better this morning.
Got up this morning, and nope, my eye still hurt (more today) and was still fuzzy. I called my regular doctor's emergency number and asked about it. They told me to go to the Emergency Room and get my eye checked out.
So, I went to the ER...they put the yellowish liquid in my eye and shined a Wood's Lamp at me. They said there was possibly a corneal abrasion or two on my eye, and the doctor looked at my eye with another machine with all sorts of lights on it.
He called whatever my problem is "subjective left eye pain", which basically means that it hurts, but he cant see anything majorly wrong with it other than a minor corneal abrasion, which doesnt really explain the fuzzyness. So tomorrow, not only do I get to go do a follow-up with my regular doctor, I get to go to the opthamologist and get more stuff dripped into my eye. (ohyayforthat...damn)
Since I hadnt finished my antibiotics, I really hope the doctor doesnt tell me to take more...'cause now I'm totally leery of taking a Tylenol, much less another antibiotic.
This is really cutting into my crocheting AND my reading fan fiction on the internet (fan fiction is basically fictional stories, written by fans about now defunct tv shows...some of the stories are pretty good)
After I get done with this blog post, I'm going to turn the lights off, put a dvd in my dvd player, and crawl into bed and listen to a movie...or I could go attempt to crochet with my eyes closed (I can do it)
Hopefully this will go away soon and didnt cause any permanent damage to my eyesight...